# SDR JJBA20210811059

- Difficulty date: August 11, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 44,184 hours, 27,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 57-58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS FLOOR U-CHANNEL BETWEEN FRAMES 57 AND 58 AND CENTER FLOOR BEAM AND FLOOR BEAM 18 RIGHT HAS CORROSION IN SEVERAL AREAS. BLENDED AREAS ON CROSS FLOOR U-CHANNEL BETWEEN FR 57-58 ND CENTER FLOOR BEAM AND FLOOR BEAM 18" RIGHT.
